# SDR SWAA2013121623285

- Difficulty date: November 28, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 69,460 hours, 58,500 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 6550820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE AREA STRAP CRACKED BETWEEN WBL 71.24 TO WBL 86.  R & R STRAP IAW SRM & DRAWING.
